We introduce a notion of solution to the wave equation on a suitable class of time-dependent domains and compare it with a previous definition. We prove an existence result for the solution of the Cauchy problem and present some additional conditions which imply uniqueness.

On the Cauchy problem for the wave equation on time-dependent domains / Dal Maso, Gianni; Toader, Rodica. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 266:6(2019), pp. 3209-3246. [10.1016/j.jde.2018.08.056]

On the Cauchy problem for the wave equation on time-dependent domains

Gianni Dal Maso
Investigation
;
2019

Abstract

We introduce a notion of solution to the wave equation on a suitable class of time-dependent domains and compare it with a previous definition. We prove an existence result for the solution of the Cauchy problem and present some additional conditions which imply uniqueness.
266
6
3209
3246
Dal Maso, Gianni; Toader, Rodica
File in questo prodotto:
File Dimensione Formato  
DM-Toa-18-sissa.pdf

accesso aperto

Descrizione: Preprint articolo
Tipologia: Documento in Pre-print
Licenza: Non specificato
Dimensione 380.75 kB
Formato Adobe PDF
380.75 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/86376
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
social impact